Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 35, NWS Caribou, ME

April 25, 2021

NWS Caribou, ME issued this small craft advisory at Apr 25, 2021, 4:30 AM EDT. It took effect at Apr 26, 2021, 5:00 AM EDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2021, 4:30 AM EDT (08:30 UTC)
In effect from
Apr 26, 2021, 5:00 AM EDT
Expired
Apr 27, 2021, 11:57 AM EDT
In force
31 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

638 
WHUS71 KCAR 250830
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
430 AM EDT Sun Apr 25 2021

ANZ050>052-251630-
/O.NEW.KCAR.SC.Y.0035.210426T0900Z-210427T1400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
430 AM EDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM MONDAY TO 10 AM EDT
TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...From 5 AM Monday to 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
13 follow-up statements
369 
WHUS71 KCAR 251517
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1117 AM EDT Sun Apr 25 2021

ANZ050>052-252330-
/O.CON.KCAR.SC.Y.0035.210426T0900Z-210427T1400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1117 AM EDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO
10 AM EDT TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...From 5 AM Monday to 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
607 
WHUS71 KCAR 251944
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
344 PM EDT Sun Apr 25 2021

ANZ050>052-260345-
/O.CON.KCAR.SC.Y.0035.210426T0900Z-210427T1400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
344 PM EDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO
10 AM EDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...From 5 AM Monday to 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
384 
WHUS71 KCAR 252216
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
616 PM EDT Sun Apr 25 2021

ANZ050>052-260630-
/O.CON.KCAR.SC.Y.0035.210426T0900Z-210427T1400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
616 PM EDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO
10 AM EDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...From 5 AM Monday to 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CB
727 
WHUS71 KCAR 260117
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
917 PM EDT Sun Apr 25 2021

ANZ050>052-260930-
/O.CON.KCAR.SC.Y.0035.210426T0900Z-210427T1400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
917 PM EDT Sun Apr 25 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO
10 AM EDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...From 5 AM Monday to 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
282 
WHUS71 KCAR 260412
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1212 AM EDT Mon Apr 26 2021

ANZ050>052-261215-
/O.CON.KCAR.SC.Y.0035.210426T0900Z-210427T1400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1212 AM EDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM EARLY THIS
MORNING TO 10 AM EDT TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...From 5 AM early this morning to 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
875 
WHUS71 KCAR 260731
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
331 AM EDT Mon Apr 26 2021

ANZ050>052-262030-
/O.CON.KCAR.SC.Y.0035.210426T0900Z-210427T1400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
331 AM EDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
839 
WHUS71 KCAR 261331
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
931 AM EDT Mon Apr 26 2021

ANZ050>052-262145-
/O.CON.KCAR.SC.Y.0035.000000T0000Z-210427T1400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
931 AM EDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
882 
WHUS71 KCAR 262008
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
408 PM EDT Mon Apr 26 2021

ANZ050>052-270415-
/O.CON.KCAR.SC.Y.0035.000000T0000Z-210427T1400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
408 PM EDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
362 
WHUS71 KCAR 262209
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
609 PM EDT Mon Apr 26 2021

ANZ050>052-270615-
/O.CON.KCAR.SC.Y.0035.000000T0000Z-210427T1400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
609 PM EDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CB
475 
WHUS71 KCAR 270120
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
920 PM EDT Mon Apr 26 2021

ANZ050>052-270930-
/O.CON.KCAR.SC.Y.0035.000000T0000Z-210427T1400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
920 PM EDT Mon Apr 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 10 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CB
177 
WHUS71 KCAR 270732
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
332 AM EDT Tue Apr 27 2021

ANZ052-270845-
/O.CAN.KCAR.SC.Y.0035.000000T0000Z-210427T1400Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
332 AM EDT Tue Apr 27 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ050-051-271545-
/O.EXT.KCAR.SC.Y.0035.000000T0000Z-210427T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
332 AM EDT Tue Apr 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 4
  to 6 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
964 
WHUS71 KCAR 270953
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
553 AM EDT Tue Apr 27 2021

ANZ050-051-271600-
/O.CON.KCAR.SC.Y.0035.000000T0000Z-210427T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
553 AM EDT Tue Apr 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  4 to 6 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
550 
WHUS71 KCAR 271557
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1157 AM EDT Tue Apr 27 2021

ANZ050-051-271700-
/O.CAN.KCAR.SC.Y.0035.000000T0000Z-210427T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1157 AM EDT Tue Apr 27 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind gusts and wave heights have fallen below Advisory criteria 
and are forecast to remain below this afternoon.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 12:48 AM EDT, 3 hours 42 minutes earlier.

Area forecast discussion, Apr 25, 12:48 AM EDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1248 AM EDT Sun Apr 25 2021

.SYNOPSIS...
High pressure will exit across the Maritimes overnight. Low
pressure will track into Nova Scotia on Sunday then move north
across the Maritimes Monday. High pressure builds into the area
Tuesday and Wednesday. A frontal boundary is expected to
approach the region from the west on Thursday.
&&

.NEAR TERM /THROUGH TODAY/...
Update...
A nearly stationary frontal boundary will remain across northern
Maine overnight while an upper level disturbance crosses the
region. Generally expect mostly clear/partly cloudy skies
across the forecast area overnight. An isolated rain shower is
also possible across west-central areas into the early morning
hours. Overnight low temperatures will range from around 30 to
the mid 30s across northern portions of the forecast area, to
the upper 30s to lower 40s Downeast. Have updated the forecast
to adjust for current conditions along with overnight
temperatures, clouds and shower chances.

Previous Discussion...
The stalled front will move back to the n on Sunday as low pres
lifts up across Quebec. An increasing s flow will allow for
increasing moisture through the mid levels along w/some forcing
to set the stage for some rain or rain showers. There is also
some upper level difluence to aid in the available forcing.
Timing for the rain looks to after mid morning. Given the open
upper trof and the airmass being mainly a continental airmass,
not expecting anything heavy in regards to rainfall. Maybe up to
0.25 inches by late afternoon mainly across the wrn and the
northern border. The mdl soundings from the NAM and GFS do show
some parameters pointing to the threat for an embedded tstm,
such as the SB CAPE of around 200 joules and modest lapse rates.
The offset to this potential is the weak shear and that by the
time the moisture profile deepens, the steep lapse rates will
have shifted off to the east. Confidence is low for tstms, and
the decision was to not include any mention of thunder. The
later shifts can assess this potential
&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
On Sunday night into Monday morning, a northern stream shortwave
with negative tilt will phase with the big southern stream low
currently in the southeastern US. The timing looks a bit late
and east for this forecast area with the intensifying low moving
towards Nova Scotia and into the Gulf of St Lawrence on Monday
morning. This means much less rainfall for the forecast area.
Amounts will be less than a third of an inch and the most will
occur in northern zones where Atlantic moisture will wrap back
towards the closed upper low Monday into Monday night. The
closed upper low will feature enough cold air aloft to change
P-type to snow early Monday for the North Woods and Saint John
Valley...and then for all of northern Aroostook County Monday
night. Amounts aren't expected to be more than an inch or two
with marginal boundary layer temps. The biggest concern on
Monday will be the tight pressure gradient on the backside of
the low and winds gusting to 40mph across the entire area Monday
afternoon. For the remainder of the period the closed upper low
in the Maritimes will slowly drift to the NE with a blocking
high over the Atlantic impeding progress. This means slowly
decreasing winds, clouds and PoPs Monday night into Tuesday.
Warm advection and less cloud cover should produce high
temperatures on Tuesday that are at least 10F warmer.
&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Tuesday night will feature high pressure and light winds with
lows dropping into the 30s. The rest of the forecast period
features a lot of disagreement between various models, starting
with the timing and placement of a shortwave and warm front on
Wednesday. The 24/12Z ECMWF is at odds with the previous model
run and most of today's other 12Z models. The preferred scenario
is the warm front lifts across the area Wednesday night and
tends to stall Thursday as an upper level ridge strengthens off
the SEern US coast. Low pressure then kicks out from the
midwestern US and moves across the area Friday into
Saturday...possibly with some fairly decent rainfall. Will go
with milder temperatures Wednesday and Thursday, and then cooler on
Friday and Saturday when cloud cover and steadier precip seems
more assured.
&&

.AVIATION /05Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: VFR conditions are expected overnight with light
winds. On Sunday, VFR to start for all terminals, but cigs
should lower to MVFR across KBGR and KBHB by later in the
afternoon. MVFR cigs should hold off until early evening from
KHUL northward. SSE winds 5 to 10 kts.

.SHORT TERM: Sunday night...MVFR tempo IFR due to rain and
cigs, light winds

Monday into Tuesday morning...MVFR north of HUL and GNR, tempo
IFR in snow showers, NW winds gusting to 40kt

Tuesday afternoon into Wednesday afternoon...VFR. NW winds
gusting to 25kt Tuesday afternoon, light on Weds.

Wednesday night into Thursday...Chance of IFR due to rain and
low cigs.  Light winds.
&&

.MARINE...
NEAR TERM: Winds/seas below small craft advisory levels
overnight through Sunday. Visibilities lowering in developing
rain Sunday afternoon.

SHORT TERM: Advisory conditions are expected to develop late Sunday
night and persist into Tuesday morning. At this point, that
appears to the biggest issue on waters through the period. Don't
see much risk of a gale.
&&

.TIDES/COASTAL FLOODING...
Higher astronomical tides start on Sunday and continue into
early next week. There is storm surge expected later Sunday
night, but the high tide is expected near 1015PM. As a result,
coastal flooding is not likely unless the storm timing and
intensity changes.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...None.

&&

Near Term...Norcross/Hewitt
Short Term...MCW
Long Term...MCW
Aviation...Norcross/Hewitt/MCW
Marine...Norcross/MCW
Tides/Coastal Flooding...MCW
Hazardous weather outlook, Apr 24, 5:01 PM EDT, 11 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
501 PM EDT Sat Apr 24 2021

MEZ001>006-010-011-015>017-029>032-252115-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
501 PM EDT Sat Apr 24 2021

This Hazardous Weather Outlook is for Central Highlands Maine,
Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine,
Interior DownEast Maine, North Woods Maine and Penobscot Valley
Maine.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-252115-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
501 PM EDT Sat Apr 24 2021

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.